I would really love to speak with some people going through the same thing, I have been on birth control from the age of 16 to the day almost nearly 22 now (nearly 6 years) I started on birth control pills and then went onto the Depo shot for 1.5 years told I had to take a break and had the worst experience non stop bleeding for about 6 months had to see a GYN was told to take some medication to make it stop and go back onto the pill to regulate things was super forgetful with the pill and had breakthrough bleeding all the time, so was told I should try the Depo shot again, I was told by my doctor the chances of having the same experience when stopping it again should be slim but I have been reading other people's experiences and slight worried, I have only had 2 shots of the Depo this time, I would like to be ttc in the next year but not sure if I will even get a period back after stopping? My next shot is due on Jan 24th but I don't think I will be getting this, just need a bit of advice, I really want to be able to have kids hopefully in the next 2-3 years max
Thank you :)
Depo-Provera - Going to stop Depo, what should I expect ?
Added 21 Dec 2016:
Also haven't had a period since been back on the Depo shot (5 months)
And didn't have it the 1.5 years I was on it the first time too
Get hold of some Chaste Tree/Chasteberry/Vitex drops. I had same experience as you the first time, & using those drops sorted me out into a normal cycle, with less PMS, the next time. Been off Depo about 4 yrs now, as a result.
Everyone is different in what symptoms they experience after Depo. It's hard to say exactly, but your experience pretty much matches mine.
You can't take the drops I've mentioned if you're on any hormonal birth control, but otherwise there are no side effects.
I had 2 shots myself with no issues besides bleeding while on them but as soon as I stopped it was a nightmare. Every side effect hit me at once. My hair starting falling out, I had constant stomach pains, I couldn't eat without feeling sick, I had a headache every day, I was bloated and constipated and looked pregnant, and I was completely out of energy. I stopped in October and finally most symptoms are starting to stop or get better. I've been spotting the whole time I've been off it but still no cycle. Hopefully it will be a better experience for you. Like the last comment said look into agnus castus to help balance your hormones. I was hoping to let my body balance itself but it's been way too difficult.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Apr 2011 • 1 answer
Posted 8 Sep 2013 • 1 answer
Depo-Provera - Hey guys. I gave birth a month ago today. I got my first birth control shot two days?
Posted 19 Oct 2014 • 1 answer
Posted 21 Jan 2015 • 1 answer
Posted 18 Dec 2015 • 2 answers